# SDR DLL10990404

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- Engine: Rroyce RB21122B02
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: RB21122B02
- Condition: Bypassing
- Location: Nr 1 Engine
- Part time: 47,343 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EXCESSIVE OIL CONSUMPTION, NR 1 ENGINE BEGAN FLT WITH FULL OIL QTY.  AT TOP OF CLIMB, NR 1 ENG QTY WAS 15 QTS.  CONSUMED 2.5 QTS IN THE NEXT 1 HR 15 MIN, INDICATED AS LOW AS 9 QTS AFTER 3.5 HRS OF FLT.  REPLACED SCAVENGE/LUBE PUMP ASSEMBLY.  RAN ENGINE, OPS AND LEAK CHECK GOOD.
